# SDR CLCA9802

- Difficulty date: December 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610TF
- Make and model: Doug DC-10-40F
- Aircraft serial: 46661
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 13J55200JL
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

MIA/WI - FLT 085 - ABORTED TAKEOFF.  ON TAKEOFF ROLL HAD NR 1 FIRE WARNING INDICATION.  ABORTED TAKEOFF, PERFORMED CHECK LIST F/W LIGHT WENT OUT.  UPON GROUND INSPECTION AT MIA, FOUND PDU SUPPLY DUCT CLAMP NOT INSTALLED PROPERLY WHICH ALLOWED 13TH STAGE HOT AIR TO ESCAPE INTO THE COWL AREA.  ACCOMPLISHED INSPECTION OF THE ENGINE AND COWLING.  FOUND LT REVERSER COWL SUFFERED HEAT DAMAGE AND THREE WIRES TO THE PROXIMITY SWITCH FOR THE T/R INDICATION.  INSTALLING LOANER COWL PANEL WHILE ORIGINAL PANEL IN SHOP FOR REPAIR, REPAIRING WIRING AS REQUIRED.    (X)
